Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 3, NWS Bismarck, ND

May 17, 2018Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 17, 2018, 3:26 PM CDT for Sioux County, North Dakota. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2018, 3:26 PM CDT (20:26 UTC)
Expired
May 17, 2018, 4:30 PM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sioux County, ND

What was reported inside it

TimeReportWhereRemark
May 17, 4:10 PM CDTHAIL 1Selfridge, NDHEAVY RAINFALL AND QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2018-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2018-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-315 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WUUS53 KBIS 172026
SVRBIS
NDC085-172130-
/O.NEW.KBIS.SV.W.0003.180517T2026Z-180517T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
326 PM CDT THU MAY 17 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sioux County in south central North Dakota...

* Until 430 PM CDT

* At 325 PM CDT, a severe thunderstorm was located 9 miles north of
  Walker, or 9 miles west of Selfridge, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Selfridge around 340 PM CDT. 

Other locations impacted by this severe thunderstorm include
Porcupine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4609 10133 4614 10125 4614 10123 4615 10121
      4615 10119 4618 10119 4621 10113 4621 10112
      4632 10096 4615 10063 4613 10063 4612 10062
      4594 10070 4595 10128
TIME...MOT...LOC 2025Z 253DEG 31KT 4604 10113 

HAIL...1.00IN
WIND...60MPH
 
$$

SIMOSKO
5 follow-up statements
186 
WWUS53 KBIS 172044
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
344 PM CDT THU MAY 17 2018

NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
344 PM CDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...

At 344 PM CDT, a severe thunderstorm was located near Selfridge,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
southeastern Sioux County, including the following locations:
Porcupine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4613 10123 4614 10125 4614 10123 4615 10121
      4615 10119 4618 10119 4621 10113 4621 10112
      4632 10096 4615 10063 4613 10063 4612 10062
      4594 10070 4595 10121
TIME...MOT...LOC 2044Z 252DEG 27KT 4608 10098 

HAIL...1.50IN
WIND...60MPH
 
$$

SIMOSKO
278 
WWUS53 KBIS 172050
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
350 PM CDT THU MAY 17 2018

NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
350 PM CDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...

At 350 PM CDT, a severe thunderstorm was located near Selfridge,
moving east at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Selfridge and Porcupine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4613 10120 4615 10121 4615 10119 4618 10119
      4621 10113 4621 10112 4632 10096 4615 10063
      4613 10063 4612 10062 4594 10070 4595 10115
TIME...MOT...LOC 2050Z 253DEG 28KT 4608 10097 

HAIL...2.00IN
WIND...60MPH
 
$$

SIMOSKO
812 
WWUS53 KBIS 172105
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
405 PM CDT THU MAY 17 2018

NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
405 PM CDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...

At 405 PM CDT, a severe thunderstorm was located near Selfridge,
moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Selfridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4619 10106 4617 10092 4615 10063 4613 10063
      4612 10062 4594 10070 4595 10103
TIME...MOT...LOC 2105Z 263DEG 28KT 4603 10082 

HAIL...2.00IN
WIND...60MPH
 
$$

SIMOSKO
533 
WWUS53 KBIS 172117
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
417 PM CDT THU MAY 17 2018

NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
417 PM CDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...

At 416 PM CDT, a severe thunderstorm was located 6 miles southwest of
Fort Yates, moving east at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Public report of quarter sized hail and heavy downpours 1 mile west 
of Selfridge.

This severe thunderstorm will remain over mainly rural areas of
southeastern Sioux County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4616 10092 4615 10063 4613 10063 4612 10062
      4594 10070 4595 10091
TIME...MOT...LOC 2116Z 254DEG 29KT 4604 10073 

HAIL...1.00IN
WIND...<50MPH
 
$$

SIMOSKO
036 
WWUS53 KBIS 172130
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
430 PM CDT THU MAY 17 2018

NDC085-172140-
/O.EXP.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
430 PM CDT THU MAY 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However small hail and heavy rain are still
possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central North Dakota.

LAT...LON 4616 10092 4615 10063 4613 10063 4612 10062
      4594 10070 4595 10091
TIME...MOT...LOC 2130Z 253DEG 31KT 4606 10063 

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:56 PM CDT, 30 minutes earlier.

Area forecast discussion, May 17, 2:56 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
256 PM CDT Thu May 17 2018

.SHORT TERM...(This evening through Friday)
Issued at 237 PM CDT Thu May 17 2018

Convection ongoing with the morning activity cooling the surface
temperatures resulting in added Convective inhibition to overcome.
Currently teh thunderstorms over south central North dakota appear
to be elevated and less of a severe threat as a result of the
cooling.

Tonight, the thunderstorm complex expected to form over western
South Dakota will move northeast into Southwest and south central
North Dakota this evening and overnight and abundant rainfall
still expected across central North Dakota tonight. Isolated
severe potential still remains in place later this evening and
overnight.

Storm total rainfall of 1 to 2 inches still looks reasonable with
the abundant PW that models see. Overnight lows in the lower 40s
northwest to around 60 southeast.

Friday will see the best chance move north then diminish by
evening.

.LONG TERM...(Friday night through Thursday)
Issued at 237 PM CDT Thu May 17 2018

Scattered frost is still possible Saturday morning and Sunday
morning as a cold high pressure moves into the region. This may
eventually require a frost advisory for portions of teh north
central and southwest. Highs both days should be in the 60s to
lower 70s.

After that a slow moderating trend into the 70s will be seen
through the end of the week with slight chances for showers and
thunderstorms Wednesday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1234 PM CDT Thu May 17 2018

Scattered showers and thunderstorms will continue this taf
period. Periods of heavier showers and/or severe thunderstorms
will result in mvfr cigs/vsbys, favoring the 00z through 12z
Friday timeframe. Widespread showers will then continue through
the day Friday resulting in continued mvfr cigs and vsbys.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
LONG TERM...WAA
AVIATION...KS
Hazardous weather outlook, May 17, 3:19 PM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
319 PM CDT Thu May 17 2018

NDZ001>005-009>013-182030-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-
319 PM CDT Thu May 17 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible this afternoon and evening. Some could
be strong with winds up to 50 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Scattered thunderstorms are possible Friday. Severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed.

NDZ017>023-025-031>037-040>048-050-051-182030-
McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
319 PM CDT Thu May 17 2018 /219 PM MDT Thu May 17 2018/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, southeast North Dakota, and
southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Scattered severe thunderstorms are possible along and south of
Highway 200. The main hazards will be large hail up to golfball
size and damaging wind gusts up to 70 mph. A few tornadoes and
very heavy rainfall are also possible with severe storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are possible southeast on Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will likely be needed this afternoon and evening
along and south of Highway 200.

waa

In the hours before

Special weather statement, May 17, 10:43 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1043 AM CDT THU MAY 17 2018

NDZ034-035-046-171630-
Morton ND-Burleigh ND-Emmons ND-
1043 AM CDT THU MAY 17 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BURLEIGH...
SOUTHEASTERN MORTON AND NORTHWESTERN EMMONS COUNTIES UNTIL 1130 AM
CDT...

At 1043 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of St. Anthony, or 24 miles south of Mandan, moving
northeast at 40 mph.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Flasher, Solen, St. Anthony, Fort Rice, Breien, Hazelton Recreation
Area and Huff.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4637 10105 4637 10117 4645 10125 4672 10086
      4671 10047 4643 10057 4639 10080 4638 10081
      4640 10086 4639 10087 4639 10088 4641 10088
      4639 10092 4636 10094 4633 10105
TIME...MOT...LOC 1543Z 237DEG 35KT 4648 10101

SIMOSKO
Special weather statement, May 17, 11:04 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1104 AM CDT THU MAY 17 2018

NDZ047-048-050-051-171645-
La Moure ND-Dickey ND-Logan ND-McIntosh ND-
1104 AM CDT THU MAY 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LAMOURE...
WESTERN DICKEY...SOUTHEASTERN LOGAN AND EASTERN MCINTOSH COUNTIES
UNTIL 1145 AM CDT...

At 1104 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lehr to near Ashley. Movement was northeast at
35 mph.

Penny size hail and wind gusts to 40 mph will be possible with these
storms.

Locations impacted include...
Ashley, Kulm, Lehr, Fredonia, Danzig and Green Lake.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4633 9952 4649 9906 4629 9887 4596 9893
      4594 9918 4594 9947
TIME...MOT...LOC 1604Z 244DEG 29KT 4629 9938 4598 9934

SIMOSKO
Special weather statement, May 17, 11:52 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1152 AM CDT THU MAY 17 2018

NDZ034-045-046-171730-
Sioux ND-Morton ND-Emmons ND-
1152 AM CDT THU MAY 17 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SIOUX...
SOUTHEASTERN MORTON AND NORTHWESTERN EMMONS COUNTIES UNTIL 1230 PM
CDT...

At 1151 AM CDT, Doppler radar was tracking a strong thunderstorm over
Solen, or 19 miles northwest of Fort Yates, moving northeast at 45
mph.

Penny size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Hazelton, Solen, Cannon Ball, Prairie Knights Resort, Fort Rice,
Breien, Hazelton Recreation Area and Huff.

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4622 10082 4638 10095 4663 10066 4657 10017
      4629 10035
TIME...MOT...LOC 1651Z 240DEG 39KT 4635 10079

SIMOSKO
Local storm report, May 17, 12:11 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1211 PM CDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HAIL             5 SE BANTRY             48.45N 100.53W
05/17/2018  E1.00 INCH       MCHENRY            ND   PUBLIC

            HAIL ESTIMATED DURING THE 0900-0930 TIME
            FRAME.

&&

RK
Special weather statement, May 17, 2:48 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Bismarck ND
248 PM CDT THU MAY 17 2018

NDZ036-037-046>048-050-172030-
La Moure ND-Kidder ND-Logan ND-McIntosh ND-Stutsman ND-Emmons ND-
248 PM CDT THU MAY 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAMOURE...
SOUTHEASTERN KIDDER...LOGAN...NORTHERN MCINTOSH...EAST CENTRAL EMMONS
AND SOUTHERN STUTSMAN COUNTIES UNTIL 330 PM CDT...

At 248 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Medina to near Strasburg.
Movement was east at 35 mph.

Penny size hail will be possible with these storms.

Locations impacted include...
Jamestown, Napoleon, Medina, Wishek, Strasburg, Gackle, Tappen,
Streeter, Buchanan, Spiritwood Lake, Cleveland, Lehr, Eldridge,
Sydney, Windsor, Fredonia, Crystal Springs, Chase Lake, Burnstad and
Danzig.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4612 10021 4705 9949 4714 9847 4607 9924
TIME...MOT...LOC 1948Z 262DEG 30KT 4696 9941 4616 10009

SIMOSKO
Special weather statement, May 17, 3:25 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Bismarck ND
325 PM CDT THU MAY 17 2018

NDZ047-050-172100-
Logan ND-McIntosh ND-
325 PM CDT THU MAY 17 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN AND MCINTOSH
COUNTIES UNTIL 400 PM CDT...

At 325 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wishek, or 18 miles northwest of Ashley, moving northeast at 40 mph.

Nickel size hail and wind gusts to 50 mph will be possible with this
storm.

Locations impacted include...
Ashley, Wishek, Lehr, Fredonia, Burnstad, Danzig, Green Lake and
Beaver Lake State Park.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4602 9988 4628 9988 4629 9992 4634 9992
      4660 9914 4613 9900 4600 9901
TIME...MOT...LOC 2025Z 243DEG 37KT 4626 9960

HARGROVE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 9:06 PM CDTSpecial Weather StatementBISSlope24 min
May 16, 11:58 PM CDTSpecial Weather StatementBISWilliams47 min
May 17, 12:17 AM CDTSpecial Weather StatementBISWilliams43 min
May 17, 1:55 AM CDTSpecial Weather StatementBISWilliams50 min
May 17, 2:37 AM CDTSpecial Weather StatementBISBowman38 min
May 17, 3:15 AM CDTSpecial Weather StatementBISBowman45 min
May 17, 5:36 AM CDTSpecial Weather StatementBISAdams39 min
May 17, 7:15 AM CDTSpecial Weather StatementBISAdams45 min
May 17, 8:09 AM CDTSpecial Weather StatementBISWard36 min
May 17, 8:18 AM CDTSpecial Weather StatementBISLaMoure42 min
May 17, 8:26 AM CDTSpecial Weather StatementBISDickey49 min
May 17, 8:33 AM CDTSpecial Weather StatementBISMcHenry42 min
May 17, 8:41 AM CDTSevere Thunderstorm WarningBISMcHenry64 min
May 17, 8:49 AM CDTSpecial Weather StatementBISRenville41 min
May 17, 9:54 AM CDTSpecial Weather StatementBISBottineau51 min
May 17, 10:25 AM CDTSpecial Weather StatementBISLaMoure50 min
May 17, 10:43 AM CDTSpecial Weather StatementBISMorton47 min
May 17, 11:04 AM CDTSpecial Weather StatementBISMcIntosh41 min
May 17, 11:52 AM CDTSpecial Weather StatementBISEmmons38 min
May 17, 2:48 PM CDTSpecial Weather StatementBISLogan, McIntosh, Stutsman42 min
May 17, 3:25 PM CDTSpecial Weather StatementBISLogan, McIntosh35 min
May 17, 3:36 PM CDTSevere Thunderstorm WarningBISDickey, Logan, McIntosh54 min
May 17, 4:52 PM CDTSevere Thunderstorm WarningBISEmmons45 min
May 17, 5:27 PM CDTSevere Thunderstorm WarningBISGrant, Sioux36 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.